Doctor insights on:
What Does Tingling In Hands And Feet Mean
Nerve damage: Tingling or numbness in the hands and/or feet is often the first sign of diabetic neuropathy, or damage to the sensory nerves caused by diabetes. Important to get checked by dr. For other causes, improve blood sugar control to slow progression of damage, treatment if painful, & learn daily detailed check of feet to be on alert for infections or injuries you may not feel with neuropathy. ...Read moreSee 2 more doctor answers
Occurs in either the vascular supply or the nerve supply to the hand is impaired. Tingling typically means altered light touch sensation and it's often confused with the concept of numbness which means absence of sensation. Tinglingcan be fine or coarse depending upon ...Read more
I had a DVT/PE now on xarelto.what does tingling in hands and feet indicate and how serious is it? What can I do (hopefully besides another ER visit?)
Go see your doctor: You may be describing a side effect of Xarelto (http://www.drugs.com/xarelto.html) but I can't be sure w/o exam which is why you need to go see your prescribing doctor. Or maybe it's a side effect of your Topamax (topiramate) (http://www.drugs.com/topamax.html). I didn't find any interactions btwn these two drugs (http://www.drugs.com/drug_interactions.php). ...Read more
No: There is absolutely no correlation between the two. ...Read more
I feel tingling in hands and feet when stressed or anxious. Is this something I should be concerned about?
Can be helped: You could be experiencing some degree of hyperventilation which causes changes in your carbon dioxide level in the blood stream, and creates the tingling. First get a handle on the stress/anxiety cascade, and then develop approaches to control you limbs. Cognitive-behavioural approaches may help, and even could try acupuncture. Some anti-anxiety meds could benefit. ...Read moreSee 1 more doctor answer
Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet. Cause for concern?
Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will order the appropriate tests. ...Read more
48 hrs post thyroidectomy, experiencing tingling in hands and feet intermittently, and some in face. Taking increased Ca. Will this go away?
Check calcium level: This could be a symptom of low calcium (hypocalcemia), which can occur after thyroidectomy. This can become serious, so would get back to your surgeon right away and get your calcium level checked. You may need more calcium and Vitamin D. The vitamin helps the body absorb calcium from the GI tract. ...Read more
Mechanism of action: The drug does affect numerous neurotransmitters and certainly in some affects acid-base balance (adverse event is metabolic acidosis). Any of these mechanisms could promote paresthesias. However, patients have mitigated this by ingestion of bananas or dried apricots, sources of potassium plus other ingredients. ...Read more
- Talk to a doctor live online for free
- What does tingling in the feet mean?
- What does tingling in the hands mean?
- My left hand is tingling what does that mean
- Ask a doctor a question free online
- What does it mean to have cold hands and feet?
- What does purple hands and feet mean in a baby?
- What does swollen hands and feet mean?
- What does itchy hands and feet mean?
- Talk to a hand surgeon online for free